Oh, I see. Thanks for the warning.
actually Apap Noc contains diphenhydramine (25mg per pill) - the thing is it also contains paracetamol (the regular 500mg dose)
Paracetamol doesn't make me sweat, but I'm not sure if I want to push such amounts of Paracetamol into my body for no reason :) I'll have to find other solutions I guess, rather than sleeping.
Thanks for replies.